TITLE

EXISTENCE AND ANALYTICITY OF A PARABOLIC EVOLUTION OPERATOR FOR NONAUTONOMOUS LINEAR EQUATIONS IN BANACH SPACES

AUTHOR(S)
MUNHOZ, ANTONIO S.; SOUZA FILHO, ANTONIO C.
PUB. DATE
April 2009
SOURCE
Electronic Journal of Differential Equations;2009, Vol. 2009, Special section p1
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
We give conditions for the parabolic evolution operator to be analytic with respect to a coefficient operator. We also show that the solution of a homogeneous parabolic evolution equation is analytic with respect to the coefficient operator and to the initial data. We apply our results to example that can not be studied by the standard methods.
ACCESSION #
55419028

 

Related Articles

  • ASYMPTOTIC BEHAVIOUR OF SOLUTIONS OF DIFFERENCE EQUATIONS IN BANACH SPACES. Kisiołek, Anna // Discussiones Mathematicae: Differential Inclusions, Control & Op;2008, Vol. 28 Issue 1, p5 

    In this paper we consider the first order difference equation in a Banach space (Multiple line equation(s) cannot be represented in ASCII text). We show that this equation has a solution asymptotically equal to a. As an application of our result we study the difference equation (Multiple line...

  • SECOND-ORDER VIABILITY RESULT IN BANACH SPACES. Aitalioubrahim, Myelkebir; Sajid, Said // Discussiones Mathematicae: Differential Inclusions, Control & Op;2010, Vol. 30 Issue 1, p5 

    We show the existence result of viable solutions to the second-order differential inclusion ẍ (t) ϵ F(t, ẋ(t), xẋ (t)), x(0) = x0, ẋ (0) = y0, x(t) 2 K on [0, T]; where K is a closed subset of a separable Banach space E and F(∙, ∙, ∙) is a closed...

  • MILD SOLUTIONS FOR SEMILINEAR FRACTIONAL DIFFERENTIAL EQUATIONS. MOPHOU, GISÈLE M.; N'GUÉRÉKATA, GASTON M. // Electronic Journal of Differential Equations;2009, Vol. 2009, Special section p1 

    This paper concerns the existence of mild solutions for fractional semilinear differential equation with non local conditions in the α-norm. We prove existence and uniqueness, assuming that the linear part generates an analytic compact bounded semigroup, and the nonlinear part is a Lipschitz...

  • A Note on A Paper of Cellina Concerning Differential Equations in Banach Spaces. Kunze, M. // Bulletin of the London Mathematical Society;1996, Vol. 28 Issue 6, p613 

    The article investigates the differential equations in Banach spaces with a right-hand side being more general than Lipschitz. It provides a detailed understanding on the proof of an existence theorem under the additional assumption that the right-hand side is uniformly continuous. It also...

  • Bounded mild solutions to fractional integro-differential equations in Banach spaces. Ponce, Rodrigo // Semigroup Forum;Oct2013, Vol. 87 Issue 2, p377 

    We study the existence and uniqueness of bounded solutions for the semilinear fractional differential equation where A is a closed linear operator defined on a Banach space X, α>0, a∈ L(ℝ) is a scalar-valued kernel and f:ℝ× X→ X satisfies some Lipschitz type...

  • Weak convergence of a modified subgradient extragradient algorithm for monotone variational inequalities in Banach spaces. Ying Liu; Hang Kong // Journal of Nonlinear Sciences & Applications (JNSA);2017, Vol. 10 Issue 10, p5483 

    Applying the generalized projection operator, we introduce a modified subgradient extragradient algorithm in Banach spaces for a variational inequality involving a monotone Lipschitz continuous mapping which is more general than an inverse-strongly-monotone mapping. Weak convergence of the...

  • A UNIFIED EXISTENCE AND UNIQUENESS THEOREM FOR STOCHASTIC EVOLUTION EQUATIONS. JENTZEN, A.; KLOEDEN, P. E. // Bulletin of the Australian Mathematical Society;Feb2010, Vol. 81 Issue 1, p33 

    An existence and uniqueness theorem for mild solutions of stochastic evolution equations is presented and proved. The diffusion coefficient is handled in a unified way which allows a unified theorem to be formulated for different cases, in particular, of multiplicative space-time white noise and...

  • ON SOLUTIONS OF THE VOLTERRA EQUATION IN THE SPACE OF FUNCTIONS OF BOUNDED VARIATION. MATUTE, J. // Acta Mathematica Universitatis Comenianae;2014, Vol. 83 Issue 2, p303 

    In this paper, we use a Leray-Schauder alternative in order to prove the existence and uniqueness of solutions for the Volterra equation in the Banach space of functions of bounded variation.

  • FLOW INVARIANCE FOR NONAUTONOMOUS NONLINEAR PARTIAL DIFFERENTIAL DELAY EQUATIONS. Ghavidel, Seyedeh Marzieh; Ruess, Wolfgang M. // Communications on Pure & Applied Analysis;Nov2012, Vol. 11 Issue 6, p2351 

    Several fundamental results on existence and flow-invariance of solutions to the nonlinear nonautonomous partial differential delay equation u(t) + B(t)u(t) ? F(t;ut), 0 = s = t, us = phi;, with B(t) ? X x X w-accretive, are developed for a general Banach space X. In contrast to existing...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics